# SDR F3LA97130

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK,  MAINTENANCE REPORTED EMERGENCY EXIT LIGHTS AT LOWER L1 AND R1 DOORS AND FIRST 8 FEET OF FLOOR PROXIMITY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED BROKEN SECTION OF FLOOR TRACK STRIP PER MM 33-61-12.  SYSTEM CHECKED OKAY.  AIRFRAME TOTAL TIME:  37,335.3 HRS.  (X)
